Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 10 found articles
 
 
  Sparse polynomial interpolation based on diversification
 
 
Title: Sparse polynomial interpolation based on diversification
Author: Huang, Qiao-Long
Appeared in: Science China mathematics
Paging: Volume 65 () nr. 6 pages 1147-1162
Year: 2021-04-10
Contents:
Publisher: Science China Press, Beijing
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands